# SDR AWXA9900136

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR FRAME AT FRAME 31, STR 39, LT RIVETS SHEARED AND FRAME BENT.  FABRICATED NEW ANGLE PER DWG 59511600202 AND SRM 51-22-11, ANCHOR NUTS REPLACED AND STRUCTURAL AREA RIVETED PER SRM 51-72-11 & 51-73-00.
